Some fixed point theorems for \(\varphi\)-contractive mappings in fuzzy normed linear spaces

Authors

Sorin Nădăban - Department of Mathematics and Computer Science, Aurel Vlaicu University of Arad, Elena Dragoi 2, RO-310330, Arad, Romania
Tudor Bînzar - Department of Mathematics, Politehnica University of Timisoara, Regina Maria 1, RO-300004, Timisoara, Romania
Flavius Pater - Department of Mathematics, Politehnica University of Timisoara, Regina Maria 1, RO-300004, Timisoara, Romania

Abstract

In this paper a new concept of comparison function is introduced and discussed and some fixed point theorems are established for \(\varphi\)-contractive mappings in fuzzy normed linear spaces. In this way we obtain fuzzy versions of some classical fixed point theorems such as Nemytzki-Edelstein's theorem and Maia's theorem.

Keywords

Fuzzy normed linear spaces, \(\varphi\)-contractive mappings, fixed point theorems

References

[1] C. Alegre, S. Romaguera, Characterizations of fuzzy metrizable topological vector spaces and their asymmetric generalization in terms of fuzzy (quasi-)norms, Fuzzy Sets and Systems, 161 (2010), 2181–2192.
[2] I. Altun, D. Miheţ, Ordered non-archimedean fuzzy metric spaces and some fixed point results, Fixed Point Theory and Appl., 2010 (2010), 11 pages.
[3] T. Bag, S. K. Samanta, Finite dimensional fuzzy normed linear spaces, J. Fuzzy Math., 11 (2003), 687–705.
[4] T. Bag, S. K. Samanta, Fuzzy bounded linear operators, Fuzzy Sets and Systems, 151 (2005), 513–547.
[5] T. Bag, S. K. Samanta, Fixed point theorems on fuzzy normed linear spaces, Inform. Sci., 176 (2006), 2910–2931.
[6] T. Bag, S. K. Samanta, Some fixed point theorems in fuzzy normed linear spaces, Inform. Sci., 177 (2007), 3271–3289.
[7] V. Berinde, Iterative Approximation of Fixed Points, Springer, Berlin, (2007).
[8] T. Bînzar, F. Pater, S. Nădăban, On fuzzy normed algebras, J. Nonlinear Sci. Appl., 9 (2016), 5488–5496.
[9] C. L. Chang, Fuzzy topological spaces, J. Math. Anal. Appl., 24 (1968), 182–190.
[10] S. C. Cheng, J. N. Mordeson, Fuzzy linear operator and fuzzy normed linear spaces, Bull. Calcutta Math. Soc., 86 (1994), 429–436.
[11] Y. J. Cho, Fixed points in fuzzy metric spaces, J. Fuzzy Math., 5 (1997), 949–962.
[12] I. Dzitac, The fuzzification of classical structures: A general view, Int. J. Comput. Commun. Control, 10 (2015), 12–28.
[13] J. X. Fang, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 46 (1992), 107–113.
[14] C. Felbin, Finite-dimensional fuzzy normed linear space, Fuzzy Sets and Systems, 48 (1992), 239–248.
[15] A. George, P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems, 64 (1994), 395–399.
[16] I. Goleţ, On generalized fuzzy normed spaces and coincidence point theorems, Fuzzy Sets and Systems, 161 (2010), 1138–1144.
[17] M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems, 27 (1988), 385–389.
[18] V. Gregori, A. Sapena, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems, 125 (2002), 245–252.
[19] O. Hadžić, E. Pap, Fixed point theory in probabilistic metric spaces, Kluwer Academic Publishers, Dordrecht, (2001).
[20] A. K. Katsaras, Fuzzy topological vector spaces II, Fuzzy Sets and Systems, 12 (1984), 143–154.
[21] E. E. Kerre, The impact of fuzzy set theory on contemporary mathematics: survey, Appl. Comput. Math., 10 (2011), 20–34.
[22] S. Nădăban, I. Dzitac, Atomic Decompositions of Fuzzy Normed Linear Spaces for Wavelet Applications, Informatica, 25 (2014), 643–662.
[23] R. Plebaniak, New generalized fuzzy metrics and fixed point theorem in fuzzy metric space, Fixed Point Theory Appl., 2014 (2014), 17 pages.
[24] A. Rosenfeld, Fuzzy groups, J. Math. Anal. Appl., 35 (1971), 512–517.
[25] I. A. Rus, Generalized Contractions and Applications, Cluj University Press, Romania, (2001).
[26] R. Saadati, P. Kumam, S. Y. Jang, On the tripled fixed point and tripled coincidence point theorems in fuzzy normed spaces, Fixed Point Theory Appl., 2014 (2014), 16 pages.
[27] R. Saadati, S. M. Vaezpour, Some results on fuzzy Banach spaces, J. Appl. Math. Comput., 17 (2005), 475–484.
[28] I. Sadeqi, F. S. Kia, Fuzzy normed linear space and its topological structure, Chaos Solitons Fractals, 40 (2009), 2576– 2589.
[29] B. Schweizer, A. Sklar, Statistical metric spaces, Pacific J. Math., 10 (1960), 314–334.
[30] J.-Z. Xiao, X.-H. Zhu, Topological degree theory and fixed point theorems in fuzzy normed spaces, Fuzzy Sets and Systems, 147 (2004), 437–452.
[31] L. A. Zadeh, Fuzzy sets, Information and Control, 8 (1965), 338–353.
[32] J. Zhu, Y. Wang, C.-C. Zhu, Fixed point theorems for contractions in fuzzy normed spaces and intuitionistic fuzzy normed spaces, Fixed Point Theory Appl., 2013 (2013), 10 pages.

Downloads

XML export